| Model Number |
21987 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation of this event is in progress.A final report will be submitted upon conclusion of investigation.
Event or Problem Description
Reportedly, during the intraocular lens (iol) implant procedure the iol was unable to eject.Surgeon was unable to proceed without an iol, therefore, patient was left aphakic.Patient returned four days later and an iol of the same model was successfully implanted.This report references injector 1 of 2.Reference report numbers (b)(4).
Additional Manufacturer Narrative
The device was received and evaluated.Evaluation revealed the shuttle was attached correctly to the device and no damage was observed.No product issue was found.A review of the device history record (dhr) did not find any non-conformities or anomalies related to the reported event.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Corrective measures have been identified to mitigate future similar occurrences.Bausch & lomb will continue to monitor similar events to determine if additional actions are required.